# SDR VNAA0203037

- Difficulty date: March 22, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,798 hours, 14,856 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  AFTER EXITING THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4099 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4099 THEN DEPARTED WITH NO FURTHER INCIDENTS.
